# SDR SQ7A092002

- Difficulty date: February 2, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING SCHEDULED MAINTENANCE THE UPPER CHORD WAS FOUND CRACKED BETWEEN BS 1263 & 1273 JUST BELOW THE AFT AIRSTAIR ACTUATOR.  REPAIRED THE CHORD PER S/B 727-53-0129.
